Journal of Differential Geometry
- J. Differential Geom.
- Volume 58, Number 2 (2001), 309-329.
Hölder Estimates and Regularity for Holomorphic and Harmonic Functions
In this paper, we proved that if a singular manifold satisfies a weak mean value property for positive subharmonic functions then one can derive an oscillation bound for bounded holomorphic functions. Moreover, if we further assume that the volume decays at most polynomially at a singular point, then we obtain a Hölder estimate of the holomorphic function at that point. In a similar spirit, we also established a continuity estimate for bounded harmonic functions, with a finite dimensional exception, at a singular point of a manifold satisfying a weak mean value property and a polynolmial volume decay condition.
J. Differential Geom., Volume 58, Number 2 (2001), 309-329.
First available in Project Euclid: 20 July 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Peter; Wang, Jiaping. Hölder Estimates and Regularity for Holomorphic and Harmonic Functions. J. Differential Geom. 58 (2001), no. 2, 309--329. doi:10.4310/jdg/1090348328. https://projecteuclid.org/euclid.jdg/1090348328